MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. PROMETRA PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

FLOWONIX MEDICAL, INC. PROMETRA PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 11827
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Lethargy (2560); Insufficient Information (4580)
Date of Event 12/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending follow up information on overinfusion symptoms a review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.Internal complaint number: (b)(4).
 
Event or Problem Description
Clinical specialist (cs) reported that a physician told them that a patient had symptoms of being possibly over-infused following an mri that was done the previous week.The patient's medication dose was subsequently decreased.Cs stated that they had covered the mri appointment and all proper steps were followed.It is unknown what caused the issue to occur.
 
Event or Problem Description
Additional communication with clinical specialist (cs) confirmed that the overinfusion symptoms that were alleged were that the patient felt sleepy and overmedicated.
 
Additional Manufacturer Narrative
Device remains implanted and was not returned.No explant has been scheduled.Physician said as long as there is no significant discrepancy at the patient's next refill, they will wait and do a replacement closer to end of life of pump.If additional information becomes available, a supplemental mdr will be sent.Internal complaint number: (b)(4).
 
Event or Problem Description
Additional communication confirmed that the patient's pump was explanted due to the age of pump and the physician believing that it was time for a replacement.The pump was discarded.Patient symptoms were said to have improved prior to surgery.
 
Additional Manufacturer Narrative
Device was explanted and discarded.The device was not returned for additional evaluation and investigation.It was stated that the patient's symptoms had improved prior to the pump explant, but that the device was replaced due to device age.As no physical investigation was performed on the device, a definitive root cause for the original alleged issue could not be confirmed.Internal complaint number: (b)(4).

Brand Name
PROMETRA PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key13172215
Report Number3010079947-2022-00001
Device Sequence Number4485580
Product Code LKK
UDI-Device Identifier00810335020082
UDI-Public(01)00810335020082(17)170203(10)20090
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/03/2017
Device Model Number11827
Device Catalogue Number11827
Device Lot Number20090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer01/10/2021
03/03/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date01/20/2022
03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Other;
Patient SexFemale